Propagation of ultradifferentiability for the solutions of nonlinear strictly hyperbolic equations in one space dimension

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)529-547
Number of pages19
JournalJornal of the Faculty of Science, the University of Tokyo
Volume40
Issue number2
Publication statusPublished - 1993

Cite this

@article{296005b1bb6545caa4d0f31a5d9e7e80,
title = "Propagation of ultradifferentiability for the solutions of nonlinear strictly hyperbolic equations in one space dimension",
author = "Toru Sasaki",
year = "1993",
language = "English",
volume = "40",
pages = "529--547",
journal = "Jornal of the Faculty of Science, the University of Tokyo",
number = "2",

}

TY - JOUR

T1 - Propagation of ultradifferentiability for the solutions of nonlinear strictly hyperbolic equations in one space dimension

AU - Sasaki, Toru

PY - 1993

Y1 - 1993

M3 - Article

VL - 40

SP - 529

EP - 547

JO - Jornal of the Faculty of Science, the University of Tokyo

JF - Jornal of the Faculty of Science, the University of Tokyo

IS - 2

ER -